Advertisement

Positivity

, Volume 18, Issue 3, pp 579–583 | Cite as

When orthomorphisms are in the ideal center

  • Mohamed Ali ToumiEmail author
Article

Abstract

We give a complete description of those relatively uniformly vector lattices \(A\) with the property that every orthomorphism on \(A\) is in the ideal center of \(A\), which gives a positive answer to a problem raised in Wickstead (Compos Math 35(3):225–238, 1977). The idea comes from Basly and Triki (On uniformly closed ideals in f-algebras, In: 2nd Conference, functions spaces. Marcel Dekker 29–33, 1995).

Keywords

Center of a vector lattice Hyper-Archimedean vector lattice Orthomorphism 

Mathematics Subject Classification (2000)

Primary 46B42 47B65 

References

  1. 1.
    Abel, M., Jarosz, K.: Topological algebras in which all maximal two-sided ideals are closed. In: Jarosz, K., et al. (eds.) Topological algebras, their applications, and related topics. Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications, vol. 67, pp. 35–43 (2005)Google Scholar
  2. 2.
    Aliprantis, C.D., Burkinshaw, O.: Positive Operators. Academic Press, Orlando (1985)zbMATHGoogle Scholar
  3. 3.
    Basly, M., Triki, A.: On uniformly closed ideals in f-algebras. In: 2nd Conference, functions spaces. pp. 29–33. Marcel Dekker (1995)Google Scholar
  4. 4.
    Buck, R.C.: Multiplication operators. Pac. J. Math. 11, 95–104 (1961)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Dales, H.G., Lau, A.T.-M., Strauss, D.: Banach algebras on semigroups and on their compactifications. Mem. Am. Math. Soc. 966(i-v):165 (2010)Google Scholar
  6. 6.
    De Pagter, B.: f-algebras and Orthomorphisms, PhD. Thesis, Leiden (1981)Google Scholar
  7. 7.
    Huijsmans, C.B., de Pagter, B.: Ideal theory in f-algebras. Trans. Am. Math. Soc. 269, 225–245 (1982)zbMATHGoogle Scholar
  8. 8.
    Schaefer, H.H.: Banach Lattice and Positive Operators. Springer, Berlin (1974)CrossRefGoogle Scholar
  9. 9.
    Wickstead, A.W.: Representation and duality of multiplication operators on Archimedean Riesz spaces. Compos. Math. 35(3), 225–238 (1977)zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Département de MathématiquesFaculté des Sciences de BizerteZarzouna, BizerteTunisia

Personalised recommendations